A METHOD FOR SIMPLIFICATION OF THE MATHEMATICAL MODEL IN THE FORM OF A SYSTEM OF ORDINARY DIFFERENTIAL EQUATIONS
PDF

Як цитувати

Gorodetskyi, V., & Osadchuk, M. (2021). A METHOD FOR SIMPLIFICATION OF THE MATHEMATICAL MODEL IN THE FORM OF A SYSTEM OF ORDINARY DIFFERENTIAL EQUATIONS. InterConf, (51). вилучено із https://ojs.ukrlogos.in.ua/index.php/interconf/article/view/11694
PDF

Посилання

V. Gorodetskyi, M. Osadchuk, Simplification of a reconstructed model, Int. J. of Dynamics and Control 7(4) (2019) 1213–1224, DOI: 10.1007/s40435-019-00579-w.

G. Gouesbet, Reconstruction of standard and inverse vector fields equivalent to the Rössler system, Phys. Rev. A 44 (1991) 6264–6280.

V. Gorodetskyi, M. Osadchuk, Analytic reconstruction of some dynamical systems, Phys Lett A, 377 (2013) 703–713.

C. Lainscsek, Nonuniqueness of global modeling and time scaling, Phys Rev E 84 (2011) 046205.

C. Lainscsek, C. Letellier, F. Schürrer, Ansatz library for global modeling with a structure selection, Phys. Rev. E 64 (2001) 016206.

E. N. Lorenz, Deterministic nonperiodic flow, J. Atmos. Sci 20 (1963) 130–141.

Creative Commons License

Ця робота ліцензується відповідно до Creative Commons Attribution 4.0 International License.

Завантаження

Дані завантаження ще не доступні.

| Переглядів: 0 | Завантажень: 6 |